Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Skin condition, thick callus skin, fissures on heals. Taking oxycodone, methadone. Lab work shows warts. Treatment?

I have a skin condition on my feet that 40+ doctors have not been able to help with. I have inch thick callus skin, and fissures on my heals, lab work on plugs of the skin show something that looks similar to wart , but can t confirm it is wary. I would like to be able to send pictures. This condition is severe, and after 10 years the only treatment left that works at all is 90 mg of oxycodone 3x per day and 30 mg of methadone 3 x a day. The pain is excrushiating. I would love to cure this problem.
Asked On : Mon, 28 May 2012
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagics.

I could be able to help you better If I would be able to look at the lesions in images.

I would recommend you to go for a paid service where you can attach images and reports which helps me or a specialist who you to choose to understand and opine better.

Do follow the below link

Wish you good health.
Answered: Mon, 28 May 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi..dear Denne.,
Thanks for choosing HCM...,
Thick callus skin called.....HYperkeratosis..,
also called CALLOSITIES...,
Good treatment is .....Removed by...RF CAUTERY..,
So consult good Dermatologist..,
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor